# SDR A6WA200340037

- Difficulty date: March 12, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 2,844 hours, 2,302 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Part time: 2,844 hours, 2,302 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, MKE, NR 3 MLG TIRE BLEW CAUSING DAMAGE TO RIGHT INBOARD FLAP REPLACED RIGHT INBOARD FLAP IAW AMM.  RIGGED FLAP IAW AMM.  OPS CHECK GOOD.
